Obstructed bundles of rank two on a quintic surface

Abstract : In this note we consider the moduli space of stable bundles of rank two on a very general quintic surface. We study the potentially obstructed points of the moduli space via the spectral covering of a twisted endomorphism. This analysis leads to generically non-reduced components of the moduli space, and components which are generically smooth of more than the expected dimension. We obtain a sharp bound asked for by O'Grady saying when the moduli space is good.
Document type :
Journal articles
Complete list of metadatas

Cited literature [46 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00414445
Contributor : Nicole Mestrano <>
Submitted on : Friday, March 26, 2010 - 9:51:41 AM
Last modification on : Friday, January 12, 2018 - 1:51:32 AM
Long-term archiving on: Friday, September 24, 2010 - 10:59:15 AM

Files

obsV4.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Nicole Mestrano, Carlos Simpson. Obstructed bundles of rank two on a quintic surface. International Journal of Mathematics, World Scientific Publishing, 2011, 22 (6), pp.789-836. ⟨10.1142/S0129167X11007045⟩. ⟨hal-00414445v4⟩

Share

Metrics

Record views

580

Files downloads

247